# SDR COMA9810253

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120245
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10130115
- Condition: Loose
- Location: Row 5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 5 EXIT SIGN FELL OFF.  REPLACED THE EXIT SIGN.
